C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  




Vol. 34/3 (2014)

Strona redakcyjna
Strona tytułowa
Spis treści
Instruction for authors

Joanna Cyman, Tomasz Dzido

A note on on-line Ramsey numbers for quadrilaterals
Opuscula Math. 34 (2014), 463-468   Pełny tekst/Article:   pdf  pdf  (517kB)

Emmanuel K. Essel, Ernest Yankson

On the existence of positive periodic solutions for totally nonlinear neutral differential equations of the second-order with functional delay
Opuscula Math. 34 (2014), 469-481   Pełny tekst/Article:   pdf  pdf  (477kB)

Pavel Kurasov, Rao Ogik, Amar Rauf

On reflectionless equi-transmitting matrices
 Opuscula Math. 34 (2014), 483-501   Pełny tekst/Article:   pdf  pdf  (634kB)

M. Mallika Arjunan, N. Y. Nadaf

Existence and controllability results for damped second order impulsive functional differential systems with state-dependent delay
Opuscula Math. 34 (2014), 503-522   Pełny tekst/Article:   pdf  pdf  (499kB)

Janusz Matkowski

Conjugate functions, Lp-norm like functionals, the generalized Hölder inequality, Minkowski inequality and subhomogeneity
Opuscula Math. 34 (2014), 523-560   Pełny tekst/Article:   pdf  pdf  (658kB)

Wojciech Młocek, Marek Ptak

On the hyperreflexivity of subspaces of Toeplitz operators on regions in the complex plane
Opuscula Math. 34 (2014), 561-567   Pełny tekst/Article:   pdf  pdf  (490kB)

Mitsuhiro Nakao

Global solutions to the initial-boundary value problem for the quasilinear viscoelastic equation with a derivative nonlinearity
Opuscula Math. 34 (2014), 569-590   Pełny tekst/Article:   pdf  pdf  (543kB)

Anastasia V. Parusnikova

On Gevrey orders of formal power series solutions to the third and fifth Painlevé equations near infinity
Opuscula Math. 34 (2014), 591-599   Pełny tekst/Article:   pdf  pdf  (497kB)

Hanen Ben Omrane, Saïma Khenissy

Positivity preserving results for a biharmonic equation under Dirichlet boundary conditions
Opuscula Math. 34 (2014), 601-608   Pełny tekst/Article:   pdf  pdf  (459kB)

S. M. Sheikholeslami, L. Volkmann

Signed star (k,k)-domatic number of a graph
Opuscula Math. 34 (2014), 609-620   Pełny tekst/Article:   pdf  pdf  (519kB)

Najib Tsouli, Omar Darhouche

Existence and multiplicity results for nonlinear problems involving the p(x)-Laplace operator
Opuscula Math. 34 (2014), 621-638   Pełny tekst/Article:   pdf  pdf  (556kB)

JinRong Wang, Michal Fečkan, Yong Zhou

On the stability of first order impulsive evolution equations
Opuscula Math. 34 (2014), 639-657   Pełny tekst/Article:   pdf  pdf  (528kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie